# SDR CA960606002

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-5-210C
- Engine: Cont IO360D
- Propeller: Mcauly D2A34C67
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Split Pin
- Part number: 639292
- Condition: Detached
- Location: #5 Conrod
- Component: Cont, 646321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ANNUAL INSPECTION, ONE SPLIT PIN FOUND IN THE SUCTION OIL SCREEN. OIL PAN REMOVED FOR INTERNAL INSPECTION. #5 CONROD BEARING CAP MISSING ONE COTTER PIN, REPLACED.
